Sudden stoppage of oxycontin can result in serious withdrawal symptoms.
Other symptoms that might also develop include:
Increased blood pressure
Increased respiratory rate
Increased heart rate
Oxycontin withdrawal symptoms can begin as soon as six hours after the last dose and can last up to one week. People who have gone through OxyContin withdrawal compare the process to the intensity of heroin withdrawal.
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2010 • 4 answers
OxyContin - I am on day 8 from tacking any oxys I was doing 200 mg a day then I just decided to quit
Posted 19 Jun 2011 • 1 answer
Posted 30 Aug 2012 • 5 answers
Posted 12 Nov 2012 • 6 answers
Posted 29 Aug 2013 • 2 answers